# SDR 29GA2015120200003

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 33,764 hours, 38,086 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Sticking
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DOOR LATCH SPRING TO BE STICKING. CLEANED LATCH SPRING.  MAIN CABIN DOOR, OPS CHECK GOOD IAW AMM 5-10-00-05.
